Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Characteristics of the new multiple rogue wave solutions to the fractional generalized CBS-BK equation

JOURNAL OF ADVANCED RESEARCH, vol.32, no.12, pp.1-25, 2021 (Journal Indexed in SCI Expanded)

Construction of Functional Closed Form Wave Solutions to the ZKBBM Equation and the Schrodinger Equation

IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY-TRANSACTIONS OF MECHANICAL ENGINEERING, vol.45, no.3, pp.827-840, 2021 (Journal Indexed in SCI) identifier identifier

Multiple rogue wave solutions for a variable-coefficient Kadomtsev-Petviashvili equation

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.98, no.7, pp.1457-1473, 2021 (Journal Indexed in SCI) identifier identifier

Closed Form Soliton Solutions to the Space-Time Fractional Foam Drainage Equation and Coupled mKdV Evolution Equations

International Journal Of Nonlinear Sciences And Numerical Simulation, vol.3, no.3, pp.1-20, 2021 (Journal Indexed in SCI Expanded)

Solitary wave solitons to one model in the shallow water waves

EUROPEAN PHYSICAL JOURNAL PLUS, vol.136, no.3, 2021 (Journal Indexed in SCI) identifier identifier

The extended auxiliary equation mapping method to determine novel exact solitary wave solutions of the nonlinear fractional PDEs

INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION, vol.22, no.1, pp.69-82, 2021 (Journal Indexed in SCI) identifier identifier

New complex wave structures to the complex Ginzburg-Landau model

AIMS MATHEMATICS, vol.6, no.8, pp.8883-8894, 2021 (Journal Indexed in SCI) identifier identifier

Lump wave solutions and the interaction phenomenon for a variable-coefficient Kadomtsev-Petviashvili equation

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.78, no.8, pp.2429-2448, 2019 (Journal Indexed in SCI) identifier identifier

On the property of bases of multiple systems in Sobolev-Liouville classes

AIMS MATHEMATICS, vol.2, no.2, pp.305-314, 2017 (Journal Indexed in SCI) identifier identifier

ON THE PROBLEMS OF PERIDYNAMICS WITH SPECIAL CONVOLUTION KERNELS

JOURNAL OF INTEGRAL EQUATIONS AND APPLICATIONS, vol.26, no.3, pp.301-321, 2014 (Journal Indexed in SCI) Creative Commons License identifier identifier

Solvability of some partial integral equations in Hilbert space

COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, vol.7, no.4, pp.837-844, 2008 (Journal Indexed in SCI) identifier identifier

SOLVABILITY OF SOME INTEGRAL EQUATIONS IN HILBERT SPACES

ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2004 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

On the new wave behavior of the Magneto-Electro-Elastic(MEE) circular rod longitudinal wave equation

An International Journal of Optimization and Control: Theories & Applications (IJOCTA), vol.10, no.1, pp.1-8, 2020 (National Refreed University Journal) Creative Commons License

An Allee Threshold Model for a Glioblastoma(GB)-Immune System(IS) Interaction with Fuzzy Initial Values

APPLIED MATHEMATICS AND NONLINEAR SCIENCES, vol.5, no.1, pp.499-508, 2020 (Journal Indexed in ESCI) identifier

AN INVESTIGATION OF 8th GRADE STUDENTS’ KNOWLEDGE ON GEOMETRICAL OBJECTS IN TERMS OF VAN HIELE LEVELS OF UNDERSTANDING GEOMETRY

American Journal of Educational Research, vol.6, no.2, pp.96-103, 2018 (Refereed Journals of Other Institutions)

A Partial Answer to Sidorenko’s Conjecture on a Correlation Inequality for Bipartite Graphs

Mathematics Letters, vol.1, no.3, pp.17-19, 2015 (Refereed Journals of Other Institutions)

On the integral equation associated with contact problem of the theory of elasticity

Dokl. Acad. Sci. Uzb, pp.3-9, 2004 (Refereed Journals of Other Institutions)

An inequality associated with some entire functions

Journal of Inequalities in Pure and Applied Mathematics, vol.5, pp.1-7, 2004 (Refereed Journals of Other Institutions)

On the conditions for solvability of one integral equation

Vestnik NUUz (Bulletin of Nat. Univ. Uzb.), pp.82-85, 2004 (International Refereed University Journal)

On the asymptotic behaviour of the one family of the entire functions

Pedagogik Talim (Journal of Pedagogical Education), pp.30-32, 2004 (International Refereed University Journal)

Refereed Congress / Symposium Publications in Proceedings

An Early Detection Model for a Brain Tumor-Is (Immune System) Interaction with Fuzzy Initial Values

4th International Conference on Computational Mathematics and Engineering Sciences (CMES), Antalya, Turkey, 20 - 22 April 2019, vol.1111, pp.111-120 identifier identifier

ON THE NEW SOLUTIONS OF (31)-DIMENSIONALMODIFIED KDV-ZAKHAROV-KUZNETSEV EQUATION

The Second International Conference on Computational Mathematics and Engineering Sciences (CMES2017), 20 - 22 May 2017

Öğretmen Adaylarının Fonksiyonlar Konusundakı Kavramsal ve İşemsel Bilgi Yeterliliklerının İncelenmesi

IX. Matematik Sempozyumu Sergi ve Şenlikleri, Trabzon, Turkey, 20 - 22 October 2010, pp.167-173

GeoGebra as an instructional tool to promote students' operational and structural conception of function

First North American GeoGebra Conference,, New York, United States Of America, 1 - 04 September 2010, pp.120-126

SOLVABILITY OF SOME INTEGRAL EQUATIONS IN BANACH SPACE

7th international Conference on Dyn. Systems, Diff. Equations and aplications, United States Of America, 1 - 04 May 2008, pp.82

Solvability of Some Volterra Type Integral Equations in Hilbert Space

AIMS' Sixth international Conference on Dyn. Systems, Diff. Equations and aplications, France, 1 - 04 September 2007, vol.2007, pp.28-34